# SDR GTIA2015103101401

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTS O2 MASK LEAKING.  R & R CAPTS O2 MASK IAW AMM 35-12-41.  OPS CHECK OK.
